# SDR DALA2023110108999

- Difficulty date: November 1, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 21,100 hours, 2,083 cycles
- System (JASC): 3244 · Tire
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3512 -DE/MISC- DUE TO NUMBER 3 TIRE PRESSURE LOW. CORRECTIVE ACTION: REPLACED NUMBER 3 AND 4 TIRES. (8984382)
